# SDR CHI1753

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N192CH
- Make and model: Kawski KV1072
- Aircraft serial: 4011
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 107R1202
- Condition: Vacuum Leak
- Location: M/R Spar
- Part time: 4,735 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATED BLADE SPAR INDICATOR SYSTEM (ISIS) SHOWED POSITIVE.  BLADE REMOVED FROM SERVICE TO INVESTIGATE SOURCE OF LEAK.  THE LEAK WAS DETERMINED COMING FROM A SMALL CORROSION PIT WHICH IS LOCATED IN A TOOLING MARK AT STA 252.  THE TOOLING MARK IS APPROXIMATELY 0.38 INCH IN LENGTH ON THE SURFACE OF THE SPAR.  REVIEW OF AUG 96 X-RAYS DID NOT REVEAL THE DEFECT.  THIS MINUTE DEFECT SHOWED THE EXCELLENT DETECTION CAPABILITIES OF THE ISIS SYSTEM.  (X)
